# SDR UALA2009090302767

- Difficulty date: September 3, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 76,659 hours, 9,429 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 7945243
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 57 KJH AND 49 KJH INOPERATIVE.  FOUND FEEDER CABLE GOING TO GALLEY SIDEWALL LIGHTS FULL OF WATER.  REPLACED FEEDER CABLE AND GRD CHECKED OK.
